Cookies?
Library Header Image
LSE Research Online LSE Library Services

Finite-parameter approximations to frequency response function

Robinson, Peter (1977) Finite-parameter approximations to frequency response function. Communications in Statistics: Theory and Methods, 6 (7). pp. 661-677. ISSN 0361-0926

Full text not available from this repository.

Abstract

We consider estimation of the frequency response function, β~(λ), between two discrete time series, over a subset of the sampling frequencies. We approximate β~(λ) be a linear combination of continuous, complex functions of λ, with unknown coefficients. The aim is to provide approximations that are parsimonious in parameters and appropriate to the circumstances.

Item Type: Article
Official URL: http://www.tandf.co.uk/journals/titles/03610926.as...
Additional Information: © 1977 Taylor & Francis
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Q Science > QA Mathematics
Journal of Economic Literature Classification System: C - Mathematical and Quantitative Methods > C0 - General
Sets: Departments > Economics
Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1121/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only